MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 3120515
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient presented with cervical spinal stenosis underwent anterior cervical decompression.Intra-op, the product was slipped during implantation.Product came in contact with the patient.No patient complications were reported.
 
Additional Manufacturer Narrative
Additional information: due to imdrf harmonization, some previously submitted device, method, result, and conclusion codes related to this event may have been updated.Product analysis: the female hex on the screw was stripped.A microscopic review of the hex revealed that the initial damage occurred while the screw was attempted to be inserted.There does appear to be some secondary damage from the removal process.The driver was not returned to verify the male hex.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key7410544
Report Number1030489-2018-00526
Device Sequence Number1636647
Product Code KWP
UDI-Device Identifier00613994241146
UDI-Public00613994241146
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3120515
Device Lot NumberH5390111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2018
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer06/19/2018
08/08/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date07/18/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1